I have pseudotumor cerebri and my doctor has recently put me on my third set of meds to reduce pressure in my head and manage migraines. However, I found out that my doctor likes to experiment with med combos and I read that Zonegran and baclofen may not be safe to take together. Should I be worried?
There is a caution that says may cause CNS depression, this can be anything from sleepiness to having trouble breathing. But note the MAY. It is speculation that since they both can cause that it would be worse if taking both. Many of us take a combination of meds that carry the same warning, and do it safely.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2012 • 2 answers
Posted 5 Feb 2013 • 1 answer
Has anyone ever felt "electrical jolts" through their body if they miss their zonegran dose? I take?
Posted 9 May 2013 • 3 answers
Posted 26 Nov 2014 • 1 answer
Zonegran - My dr has me taking 50 mg at bedtime. Last night was my first dose. Can it keep you awake
Posted 20 Aug 2017 • 1 answer